# SDR REXA2020102600727

- Difficulty date: September 27, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: SH670321493
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT FITTING ON FLOOR SUPPORT STRUCTURE AT FS 285 JUST OUTBOARD OF RBL 12 IS CORRODED, TCI 53-20-315.  REMOVED 1 EA CORRODED FITTING.  LOCATED, DRILLED, AND INSTALLED 1 EA NEW  FITTING P/N: SH670-32149-3 AT FS 285 OUTBOARD OF RBL 12, IAW CRJ 900 SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51- 42-21-001-001-A01.
